Skip to main content

Edge-colouring eight-regular planar graphs

Author(s): Chudnovsky, Maria; Edwards, Katherine; Seymour, Paul

Download
To refer to this page use: http://arks.princeton.edu/ark:/88435/pr1xw34
Abstract: It was conjectured by the third author in about 1973 that every $d$-regular planar graph (possibly with parallel edges) can be $d$-edge-coloured, provided that for every odd set $X$ of vertices, there are at least $d$ edges between $X$ and its complement. For $d = 3$ this is the four-colour theorem, and the conjecture has been proved for all $d\le 7$, by various authors. Here we prove it for $d = 8$.
Publication Date: Nov-2015
Electronic Publication Date: 18-May-2015
Citation: M. Chudnovsky, K. Edwards, P. Seymour, Edge-colouring eight-regular planar graphs, J. Combin. Theory Ser. B 115 (2015) 303–338, http://dx.doi.org/10.1016/j.jctb.2015.05.002.
DOI: 10.1016/j.jctb.2015.05.002
Pages: 303–338
Type of Material: Journal Article
Journal/Proceeding Title: Journal of combinatorial theory. Series B.
Version: Author's manuscript



Items in OAR@Princeton are protected by copyright, with all rights reserved, unless otherwise indicated.